# SDR DALA2024021502254

- Difficulty date: February 15, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N357DN
- Make and model: Airbus A321-211
- Aircraft serial: 8339
- Aircraft time: 16,080 hours, 6,978 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Handler Error
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3057, DURING LAYOVER IN MSP, A LAV TRUCK CONTACTED THE AIRCRAFT RESULTING IN GROUND DAMAGE TO THE AIRCRAFT. DAMAGE CONSISTS OF SCRATCHES AND DENTS TO THE FUSELAGE SKIN. CORRECTIVE ACTION: AT THE SUBJECT LOWER SKIN DAMAGE LOCATIONS BETWEEN FR58-60, STRGR 38LH-43LH AND FR60-63, STRGR 41LH- 42RH AS DEFINED IN FIGURES 1-2 AND DETAILS, ACCOMPLISH TRIMOUT OF THE DAMAGED SKIN. HIGH FREQUENCY EDDY CURRENT INSPECT ALL SKIN CUT EDGES PER A321 NDT MANUAL, CH 51-10-08, TO ENSURE NO CRACKS EXIST. FABRICATE EXTERNAL REPAIR DOUBLERS, FILLERS, AND INSTALL REPAIR PARTS AND REPLACE SHEAR TIES. APPLY CORROSION INHIBITING COMPOUND TO INTERNAL SURFACES OF THE REPAIR, APPLY EXTERNAL FINISH COAT. REPAIRED PER ER/A 614619-14. (LP 0202302)
